×

zbMATH — the first resource for mathematics

Local properties of algebraic correspondences. (English) Zbl 0045.24101

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] I. Barsotti, Algebraic correspondences between algebraic varieties, Ann. of Math. (2) 52 (1950), 427 – 464. · Zbl 0041.28502
[2] Claude Chevalley, On the theory of local rings, Ann. of Math. (2) 44 (1943), 690 – 708. · Zbl 0060.06908
[3] Claude Chevalley, Intersections of algebraic and algebroid varieties, Trans. Amer. Math. Soc. 57 (1945), 1 – 85. · Zbl 0063.00841
[4] I. S. Cohen, On the structure and ideal theory of complete local rings, Trans. Amer. Math. Soc. 59 (1946), 54 – 106. · Zbl 0060.07001
[5] W. Krull, Allgemeine Bewertungstheorie, J. Reine Angew. Math. vol. 167 (1932) p. 160. · JFM 58.0148.02
[6] -, Galoissche Theorie bewerteter Körper, Sitzungsberichte der Mathematisch-Naturwissenschaftlichen Klasse der Bayerischen Akademie der Wissenschaften zu München (1930) p. 225.
[7] Wolfgang Krull, Parameterspezialisierung in Polynomringen, Arch. Math. 1 (1948), 56 – 64 (German). · Zbl 0034.16701
[8] Pierre Samuel, Sur les anneaux locaux, C. R. Acad. Sci. Paris 225 (1947), 1244 – 1245 (French). · Zbl 0029.24602
[9] B. L. van der Waerden, Der Multiplizitätsbegriff der algebraischen Geometrie, Math. Ann. vol. 97 (1927) p. 756. · JFM 53.0103.02
[10] André Weil, Foundations of Algebraic Geometry, American Mathematical Society Colloquium Publications, vol. 29, American Mathematical Society, New York, 1946. · Zbl 0063.08198
[11] Oscar Zariski, Foundations of a general theory of birational correspondences, Trans. Amer. Math. Soc. 53 (1943), 490 – 542. · Zbl 0061.33004
[12] Oscar Zariski, Analytical irreducibility of normal varieties, Ann. of Math. (2) 49 (1948), 352 – 361. · Zbl 0037.22701
[13] Oscar Zariski, A simple analytical proof of a fundamental property of birational transformations, Proc. Nat. Acad. Sci. U. S. A. 35 (1949), 62 – 66. · Zbl 0037.16401
[14] Oscar Zariski, The concept of a simple point of an abstract algebraic variety, Trans. Amer. Math. Soc. 62 (1947), 1 – 52. · Zbl 0031.26101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.